# SDR 98ZZZX4320

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBOND UNDER DEICE BOOT ON BLADE NR 2, S/N 809AE - O/H BLADE AND RE-ASSEMBLED PROPELLER IAW MFG CMM.  STATIC BALANCED PROPELLER.
